Best to ask this question directly of your HEM nurse or physician. Most chemo side-effects tend to be worst a day to a few of days post treatment.
Neck and groin pain could be/mean anything - blockage, edema, soreness because of having to sit in one position for a particular treatment/I.V., etc.
Hand bleeding is, frankly, a surprise - please call your physician about this right away. There is no "normal" reason for this to be happening. The only reasons I can think of for any bleeding are: platelets are too low, and poor healing of I.V. chemo site.
If platelets are too low, then a platelet transfusion might be required. Depending on your protocol, chemo may be delayed/suspended until your platelet count returns to a particular level.
Poor healing especially open sores, means a higher risk of infection - this also needs to be attended to, sometimes by taking a course of prophylactic antibiotics, antivirals, antifungals, etc.